I read your post and feel the same way as you do. It's been slowly progressing for me since March. I don't seem as bad off as some, or maybe I didn't let it go on as long, but this is still maddening. I get them all over. ...mostly during the night when my immune system seems to have fallen asleep with me. Then they will subside (not really disappear) around noon every day.
I kept complaing to the Dr., so he put me on Prednisone as follows:
10mg 3x a day for 5 days
10mg 2x a day for 5 days
10mg 1x a day for 8 days
I'm nervous about this weight gain side effect I keep hearing about. I'm 5'2" and 115 pounds
I'm looking for someone to keep in touch with about this and compare notes. If you can, email me at ***@****
Not a member of any community
Add this user as a friend
Are you sure you want to delete your ?
You will no longer be able to add new data to this tracker.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.